# SDR MWEA99255

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3915132505
- Condition: Cracked
- Location: Rt Mlg Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WHEEL WELL FITTING IS CRACKED INBOARD OF AFT END OF THE BRAKE VALVE BRACKET.  MAINTENANCE FABRICATED AND INSTALLED NEW FITTING.
